CaltechAUTHORS
  A Caltech Library Service

Estimates for the wave kernel near focal points on compact manifolds

Magyar, Akos (2001) Estimates for the wave kernel near focal points on compact manifolds. Journal of Geometric Analysis, 11 (1). pp. 119-128. ISSN 1050-6926. doi:10.1007/bf02921957. https://resolver.caltech.edu/CaltechAUTHORS:20200324-124300808

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200324-124300808

Abstract

This article deals with analogue statements of the so-called basic Strichartz inequality for certain values of the time variable t on a smooth compact manifold; that is we prove L^(q′) → L^q bounds for the modified half-wave operator e^(itP) P⁻^((n+1)(1/2− 1/q)) where P=√−Δ+c² for a set of times t which depends on the global behavior of the geodesic flow. Then we give estimates for the blow-up of the bounds as approaching the limit points of this set. In doing this we use facts from differential geometry and the calculus of variations.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/bf02921957DOIArticle
https://rdcu.be/b3dh8PublisherFree ReadCube access
Additional Information:© 2001 The Journal of Geometric Analysis. Revision received February 14, 2000.
Issue or Number:1
Classification Code:Math Subject Classifications: 58G15; 35S30
DOI:10.1007/bf02921957
Record Number:CaltechAUTHORS:20200324-124300808
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200324-124300808
Official Citation:Magyar, A. Estimates for the wave kernel near focal points on compact manifolds. J Geom Anal 11, 119–128 (2001). https://doi.org/10.1007/BF02921957
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:102087
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:24 Mar 2020 20:17
Last Modified:16 Nov 2021 18:08

Repository Staff Only: item control page